# SDR GTIA2021010735538

- Difficulty date: January 4, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 1,018 hours, 395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISSING.  REPLACED FWD MEGAPHONE,IAW AMM 26-65-51.  OPERATIONS CHECK NORMAL
